Language:   Search:   Contact
MSC 2000
MSC 2010
ZBMATH Database | ZBMATH Database | ZBMATH Database | ZBMATH Database | Simple Search Print
Read more | Try MathML | Hide
Zentralblatt MATH has released its new interface!
For an improved author identification, see the new author database of ZBMATH.

Simple Search

Enter a query and click »Search«...
Display: entries per page entries
Zbl 1213.82108
Jaćimovski, S.K.; Tošić, B.S.; Šetrajčić, J.P.; Sajfert, V.D.
Charge tunneling in doped quantum rod.
[J] Int. J. Mod. Phys. B 24, No. 27, 5345-5358 (2010). ISSN 0217-9792

Summary: This work analyzes the Abrikosov's idea that high temperature conductivity is based on resonant tunneling. A rectangular rod was considered and it was shown that high values of transparency coefficient can be produced in it. It is the consequence of the fact that electrons as well as phonons have energy gap within a rectangular rod.
MSC 2000:
*82D55 Superconductors
82B20 Lattice systems

Keywords: resonant tunneling; quantum rod; transparency coefficient

Login Username: Password:

Abel prize 2010
I. M. Gelfand 1913-2009

Scientific prize winners of the ICM 2010
Lie groups, physics and geometry. An introduction for physicists, engineers and chemists.

Mirror Server

Tsinghua University Library Beijing [P.R.China]

Tsinghua University

Other Mirror Sites

Copyright © 2014 Zentralblatt MATH | European Mathematical Society | FIZ Karlsruhe | Heidelberg Academy of Sciences
Published by Springer-Verlag | Webmaster